# SDR I5PA2021062392203

- Difficulty date: June 23, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 100,462 hours, 26,481 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 591733
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 INOP.   REMOVED AND REPLACED #2 CABIN PRESS CONTROLLER IAW AMM 21-31-02. BITE TEST PASS.
